A non-linear difference-differential equation.

E.M. Wright

Journal für die reine und angewandte Mathematik (1955)

  • Volume: 194, page 66-87
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Wright, E.M.. "A non-linear difference-differential equation.." Journal für die reine und angewandte Mathematik 194 (1955): 66-87. <http://eudml.org/doc/150282>.

author = {Wright, E.M.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {ordinary differential equations},
pages = {66-87},
title = {A non-linear difference-differential equation.},
url = {http://eudml.org/doc/150282},
volume = {194},
year = {1955},

AU - Wright, E.M.
TI - A non-linear difference-differential equation.
JO - Journal für die reine und angewandte Mathematik
PY - 1955
VL - 194
SP - 66
EP - 87
KW - ordinary differential equations
UR - http://eudml.org/doc/150282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.